Universidade do Minho  

Site Map

Publications 2017

Papers published in peer review journals
  • Agricola, I., Ferreira, A. C., "Tangent Lie groups are Riemannian naturally reductive spaces", Adv. Appl. Clifford Algebras, 27 (2017) 895-911. arXiv
  • Avelino, C., Bourne, D., Ferreira, F., Rateiro, D., Santos, J., "Scheduling the repair of aircraft components - a case study", Mathematics-in-Industry Case Studies, (2017) 7:5.
  • Avelino, C. P., Santos, A. F., "A class of spherical folding subdivisions", Contrib. Discrete Math. 11 (2017) 79-101.
  • Avelino, C. P., Santos, A. F., "Spherical folding tessellations by kites and isosceles triangles III", Moscow Mathematical Journal, 17 (2017) 191-237.
  • Brito, I., Mena, F. C., "Initial boundary-value problem for the spherically symmetric Einstein equations with fluids with tangential pressure", Proceedings of the Royal Society A, 473 (2017) 20170113. arXiv
  • Ferreira, A. C., Salavessa, I., "Dirichlet principal eigenvalue comparison theorems in geometry with torsion", Journal of Mathematical Analysis and Applications, 453 (2017) 700-723. arXiv
  • Ferreira, F., Avelino, C., Bentes, I., Matos, C., Teixeira, C., “Assessment strategies for municipal selective waste collection schemes”, Waste Management, 59 (2017) 3-13.
  • Krakowski, K. A., Machado, L., Silva Leite, F., Batista, J., "A modified Casteljau algorithm to solve interpolation problems on Stiefel manifolds", Journal of Computational and Applied Mathematics, 311 (2017) 84-99.
  • Machado, L., Monteiro, M. T. T., "A numerical optimization approach to generate smoothing spherical splines", Journal of Geometry and Physics, 111 (2017) 71-81.
Papers accepted for publication in peer review journals
  • Alho, A., Mena, F. C., Valiente-Kroon, J., "The Einstein-Friedrich-nonlinear scalar field system and the stability of scalar field cosmologies", Advances in Theoretical and Mathematical Physics, accepted in 2017. arXiv
  • Cohen, D., Vandembroucq, L., "Topological complexity of the Klein bottle", Journal of Applied and Computational Topology, accepted in 2017. arXiv

  © 2017 Universidade do Minho  - Legal Terms  - updated by CMAT Símbolo de Acessibilidade na Web D.